On the index of sequences over cyclic groups

Volume 148 / 2011

Weidong Gao, Yuanlin Li, Jiangtao Peng, Chris Plyley, Guoqing Wang Acta Arithmetica 148 (2011), 119-134 MSC: 11B30, 11B50, 20K01. DOI: 10.4064/aa148-2-2

Authors

  • Weidong GaoCenter for Combinatorics
    LPMC-TJKLC
    Nankai University
    Tianjin 300071, P.R. China
    e-mail
  • Yuanlin LiDepartment of Mathematics
    Brock University
    St. Catharines, Ontario
    Canada L2S 3A1
    e-mail
  • Jiangtao PengCenter for Combinatorics
    LPMC-TJKLC
    Nankai University
    Tianjin 300071, P.R. China
    e-mail
  • Chris PlyleyDepartment of Mathematics
    Brock University
    St. Catharines, Ontario
    Canada L2S 3A1
    e-mail
  • Guoqing WangCenter for Combinatorics
    LPMC-TJKLC
    Nankai University
    Tianjin 300071, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image